Vol. 74, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Biholomorphic mappings between weakly pseudoconvex domains

John Erik Fornaess

Vol. 74 (1978), No. 1, 63–65
Abstract

Assume we have a biholomorphic mapping between weakly pseudoconvex domains. It is an old question whether this extends to a diffeomorphism between their closures. The well known theorem of Fefferman states that this is true for strongly pseudoconvex domains. We will show that if the map has a smooth extension to the boundary, then it cannot map an analytic disc in the boundary to a single point.

This is an immediate consequence of the following theorem.

Theorem. Assume Ω, W are bounded pseudoconvex sets with 𝒞2 boundary in Cn, and assume Φ : Ω W is a biholomorphic map with a 𝒞2-extension Φ : Ω W. Then Φ is a 𝒞2-diffeomorphism between Ω and W.

Mathematical Subject Classification 2000
Primary: 32F15
Secondary: 32H99
Milestones
Received: 12 May 1977
Published: 1 January 1978
Authors
John Erik Fornaess